# SDR 05FDEA00716

- Difficulty date: March 30, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sliding Sleeve
- Part number: 683L221G04
- Part serial: R592084
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT THRUST REVERSER COWL UPPER SLIDER TRACK END CRACKED.  THRUST REVERSER COWL REMOVED AS PER   FEDEX WORKCARD 78T3002-R AND REPLACED AS PER FEDEX WORKCARD 78T3902-R.
